| Model Number |
H74939171071070 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k):k141521, k141597.
Event or Problem Description
It was reported that a balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified renal vein.A 7.0 x 100, 75cm mustang balloon catheter was advanced for dilatation.During the initial inflation at 10 atmospheres, the balloon ruptured.The device was removed, and the procedure was completed with another of same device.There were no patient complications as a result of this event.